# SDR CALA2021100101759

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 71,058 hours, 14,317 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Location: Auto Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INTIAL CLB AUTO THROTTLE DISARMED ON IT S OWN. AFTER RE-E NGING A/C ACCELERATED TO UNCOMMANDED SPEED. (CONTINUED LANGUAGE FROM LP 7143700) REF LP 7146211 FOR CORRECTIVE ACTION. ENG IDG WAS RUN AND PROVIDED CLEAN PWR. ACP''D A/T MCDP TEST 2 TMC REF 22-00-02. AN EMPLOYEE FILE #106649
